# SDR DALA2024031803394

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Bs 818-827 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0246631) AFT CARGO DOOR SURROUND STRUCTURE LOWER MAIN SILL STRAP DAMAGED AT BS 818 -827 RBL 25 WL 165. REMOVED AND REPLACED AFT CARGO DOOR SURROUND STRUCTURE LOWER MAIN SILL UPPER STRAP STA 767+6-847+6 RBL 25 WL 165 IAW B737 SRM 40-02-0G-0 AND BOEING DWG 146A8120.
